Sh:577

Bib entry
@article{Sh:577,
 author = {Gitik, Moti and Shelah, Saharon},
 title = {{Less saturated ideals}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {125},
 number = {5},
 year = {1997},
 pages = {1523--1530},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-97-03702-7},
 mrclass = {03E55 (03E05 03E35)},
 mrnumber = {1363421},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.1090/S0002-9939-97-03702-7},
 note = {\href{https://arxiv.org/abs/math/9503203}{arXiv: math/9503203}},
 arxiv_number = {math/9503203}
}